BibTeX record journals/algorithmica/Jansen15

download as .bib file

@article{DBLP:journals/algorithmica/Jansen15,
  author    = {Bart M. P. Jansen},
  title     = {On Sparsification for Computing Treewidth},
  journal   = {Algorithmica},
  volume    = {71},
  number    = {3},
  pages     = {605--635},
  year      = {2015},
  url       = {https://doi.org/10.1007/s00453-014-9924-2},
  doi       = {10.1007/s00453-014-9924-2},
  timestamp = {Wed, 17 May 2017 14:25:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/Jansen15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI